# SDR BAQA094193

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Aircraft time: 5,270 hours
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C441
- Part serial: 6AU4
- Condition: Failed
- Location: Fuel Boost
- Part time: 1,165 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP FAILS TO PROVIDE SUFFICIANT PRESSURE.  REPLACED WITH SERVICABLE UNIT.  04/26/2004
